# SDR DALA2022053103803

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 63,931 hours, 8,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EMERGENCY FLOOR LIGHTING DAMAGED LOCATIONS:405. CORRECTIVE ACTION: RESECURED LOOSE HARDWARE. (2254396)
